# SDR SCNA05006

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 13,651 hours, 5,443 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOT WROTE, ON TAKEOFF, BOTH ENGINES STABLE AT 40 PERCENT.  GOT NO ACCELERATION ON ENGINE NR 2 A/T RESPONDS NORMALLY TO MANUAL INPUT.  MAINTENANCE PLACED ON MEL 22-4.  PERFORMED A/T BITE PROCEDURE 22-31 TASK 801 AND A/T TO/GA SWITCH OPERATION.  NO DISCREPANCIES OR CURRENT FAULTS.  CLEARS MEL 22-4.
